Translator Disclaimer
June 2009 Glimm-Effros for coanalytic equivalence relations
Greg Hjorth
J. Symbolic Logic 74(2): 402-422 (June 2009). DOI: 10.2178/jsl/1243948320

Abstract

Assuming every real has a sharp, we prove that for any $\underset{\tilde{}}{{\Pi}^1_1}$ equivalence relation either Borel reduces E0 or in a $\underset{\tilde{}}{{\Delta}^1_3}$ manner allows the assignment of bounded subsets of ω1 as complete invariants.

Citation

Download Citation

Greg Hjorth. "Glimm-Effros for coanalytic equivalence relations." J. Symbolic Logic 74 (2) 402 - 422, June 2009. https://doi.org/10.2178/jsl/1243948320

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1178.03065
MathSciNet: MR2518564
Digital Object Identifier: 10.2178/jsl/1243948320

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 2 • June 2009
Back to Top